# SDR DALA2017030201760

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 40,990 hours, 21,764 cycles
- Engine time: 33,160 hours, 17,621 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT INBOARD ENGINE MOUNT SHEAR PIN IS CRACKED. REPLACED NR 1 AFT ENGINE MOUNT PER AMM 71-22-11.
